MAUDE Adverse Event Report: MENTOR TEXAS CPX4 PLUS SM TE MH 800CC; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS CPX4 PLUS SM TE MH 800CC; EXPANDER, SKIN, INFLATABLE
Catalog Number SCPX156MH
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
One mentor cpx4 plus, smooth, medium height was received by the mentor failure analysis lab on november 7, 2023 with no accompanying information.The device could not be associated with an existing complaint.In the absence of clarifying information, it cannot be determined why this device was returned to mentor.However, the return of a prosthesis is characteristic of a removal and replacement surgery.As a result, this will be conservatively reported to fda.
 
Additional Manufacturer Narrative
Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.Visual analysis of the returned device determined a rupture on the anterior view, between the shell and bladder of the cpx4 plus sm te mh 800cc tissue expander was observed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).

Brand Name
CPX4 PLUS SM TE MH 800CC
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key18268057
Report Number1645337-2023-14285
Device Sequence Number17132216
Product Code LCJ
UDI-Device Identifier10081317028403
UDI-Public10081317028403
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182335
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2026
Device Catalogue NumberSCPX156MH
Device Lot Number9742196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown